# SDR CA110421005

- Difficulty date: April 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 747SP-J6
- Aircraft time: 57,763 hours
- Engine: Pwa JT9D7J
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: 65B136851
- Condition: Cracked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LT NR 4 L/E FLAP PDU REMOVAL FOR ACCESS, FOUND PDU SUPPORT BEAM CRACKED. PART WAS REMOVED FOR REPAIR IAW SRM 51-40-03. AN INSPECTION WAS CALLED FOR ALL L/E FLAP PDU`S.
